| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 12.6mm vticm5_12.6 implantable collamer lens, -11.00/+3.0/092 (sphere/cylinder/axis), during the same surgery due to the lens was stuck in cartridge or injection system.And the lens tore/broke during injection/delivery into the patient's right eye (od).There was no patient injury.The lens was replaced with another same model/length lens and the problem was resolved.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).